# SDR DLM88081215

- Difficulty date: September 22, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 47,520 hours, 35,553 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Condition: Broken
- Location: Trim Motor
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

HOUSING FOUND CRACKED AND BROKEN PIECE HANGING ON WIRES.  ALT TRIM INOP.  REMOVED AND REPLACED ALT TRIM MOTOR ACTUATOR PER M/M CKS OK.
